International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 131

Research Paper | Mathematics | India | Volume 8 Issue 12, December 2019


On Regular Beta (r?) - Closed Sets in Topological Spaces

Dr. A. Manonmani [2] | S. Jayalakshmi [2]


Abstract: In this paper, we introduce a new class of closed sets called regular closed sets (briefly r closed sets) in topological Spaces. Here we study the relation of these sets with some of the existing closed and generalized closed sets. Also we study some of the characteristics of r closed sets.


Keywords: Topological spaces, r - closed set, - open, regular closure


Edition: Volume 8 Issue 12, December 2019,


Pages: 1756 - 1760


How to Cite this Article?

Dr. A. Manonmani, S. Jayalakshmi, "On Regular Beta (r?) - Closed Sets in Topological Spaces", International Journal of Science and Research (IJSR), Volume 8 Issue 12, December 2019, pp. 1756-1760, https://www.ijsr.net/get_abstract.php?paper_id=ART20203838

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Topological spaces'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki | D. Sreeja

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar [4] | Naresh Kumar [13] | Vimal Kumar [3]

Share this Article


Top